# SDR RAIA201405260001

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 24,857 hours, 22,909 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 3 Pitot Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 PITOT INOPERATIVE INTERMITTENTLY DURING FLT,  APPROXIMATELY EVERY 5 MINUTES, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED PITOT CURRENT SENSOR, OPS CHECKED GOOD.
